Wiped out.: Hi . I had a heart attack... - British Heart Fou...

British Heart Foundation

26,069 members17,181 posts

Wiped out.

Pepperoreo
Pepperoreo

Hi . I had a heart attack just over a year ago had emergency stent and now take Bisoprolol.2.5 Ramipril 5 mg ,Aspirin Atorvastatin and other meds for Copd and arthritis.The last week or so I have been so tired absolutely no energy feel sleep but at bedtime really restless I've feel worse now than I did just after heart attack. I wonder what's causing this total fatigue. Any advice very welcome.

9 Replies

Hi, I have Heart Failure and was on Ramipril, I was feeling worse and worse and they got me onto to dose (10mg) still getting worse then I said to the GP about possible the Ramipril and he didn't think so, then checked on his P.C. and stopped it to see if it was that, I feel much better now, It might be worth getting you Dr to play with your meds to see if they are affecting you, even my consultant didn't pick up on the meds and he said I shouldn't feel like I did. Good luck, I think there are some more post about Ramipril on here.

Andrew

Thank you for your reply. I thought I was doing really well until now with the meds but this weakness and tiredness has floored me . I have read about Ramipril and side effects but thought after a year on them I was ok .I will get appt at docs and see what he says . Thanks again .

I would bare in mind I had 2 GP's and cardiac consultant that didn't pick up on it, they might be good on the treatment but not so good on drug side effects, it could be one of your other drugs or something else, I've been on Bisoporol for at least 18 months and its only in the last 3 months its affected my asthma and my consultant now want to change it!

Hi, I have experienced just the same. I had my HA last may and over the last few weeks feel so tired and at the weekends do not want to wake up.

Pepperoreo
Pepperoreo in reply to Caddy61

Hi. Are you on similar medication to me .I am wondering if it is one of the meds causing the fatigue. Take care.

Hi. I have been like you very tired and drained. However looking round at my healthy friend they are saying the same and we think it's down to the humid weather. Get your meds checked though

Hi. I'm sure the humid stuffy weather has something to do with the way I've been feeling it certainly doesn't help but I'll see GP as soon as I can get an appt as I've never felt so exhausted ever so maybe best to get meds checked anyway.

Hidden
Hidden

Hi

I am on 3.75mg of bisopralol and it has really done me in. Coupled with this hot weather I am of no use to either man nor beast. The fatigue and breathlessness is bad enough on any normal day but these warmer days have magnified it five fold. I'm dreading it if the reports of record temperatures for July and August are true. I am hoping that true to form the met office has got it wrong.

Hidden
Hidden

I am on bisoprolol and ramapril too and I literally have no energy at all. Its killing me going to work, I usually love my job but right now I wish I didn’t have to go to work.

Hope you get some energy back very soon, if you do, don’t forget to tell us your secret, i really need a rocket begind me to get me going x

You may also like...